Notre Dame Journal of Formal Logic

Individuals and points.

Bowman L. Clark

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 26, Number 1 (1985), 61-75.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870761

Zentralblatt MATH identifier
0597.03005

Mathematical Reviews number (MathSciNet)
MR766667

Digital Object Identifier
doi:10.1305/ndjfl/1093870761

Subjects
Primary: 03B99: None of the above, but in this section

Citation

Clark, Bowman L. Individuals and points. Notre Dame J. Formal Logic 26 (1985), no. 1, 61--75. doi:10.1305/ndjfl/1093870761. http://projecteuclid.org/euclid.ndjfl/1093870761.


Export citation